# SDR J7SA20170126001

- Difficulty date: January 26, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N473FX
- Make and model: Lear 45LEAR
- Aircraft serial: 502
- Aircraft time: 1,490 hours, 1,124 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Nlg Steering
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ABORTED APPROACH AND DECLARED AN EMERGENCY DUE TO "NWS FAIL" CAS MESSAGE. CREW FLEW AROUND AIRPORT ONCE TO PERFORMED CHECKLIST ITEMS AND TRY TO CLEAR CAS MESSAGE. CAS MESSAGE FAILED TO CLEAR. AIRCRAFT LANDED WITHOUT INCIDENT. AIRCRAFT TAXIED OFF RUNWAY, BUT WAS UNABLE TO CONTINUE TAXI AFTER THAT DUE TO NWS FAILURE.  SYSTEM TROUBLESHOOTING FOUND DEFECTIVE NOSE GEAR WIRING HARNESS. REPLACED NOSE GEAR WIRING HARNESS. OPS AND EXTENSION/RETRACTION CHECKS WERE GOOD.
